# SDR HEEA061624

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Gyro
- Part number: 7660002113103
- Condition: Erratic
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL GYRO CAUSES NR 2 PITCH CHANNEL TO KICK AND OPERATE ERRATIC.
